# SDR SWAA2020052176605

- Difficulty date: May 8, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #222CF; UPPER SIDE; ATTACH SCREW INSERT MISSING / EVALUATED AND FOUND DAMAGED FIBERS AT INSERT LOCATION ON FLOOR BOARD 222CF. PEFORMED DAMAGED FIBERS AND INSTALLED NEW INSERTS IAW B737-800 SRM 53-0-50-2R-1 REPAIR 1 REV 69; SRM 53-00-50-2R-0 REPAIR GENERAL REV 69 AND (A94414)(A03261)(A29079)(A67412)(A74475)
